# SDR ASOA20121012147

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 22,207 hours, 17,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES AFT OF MAIN CABIN DOOR. CUT OUT DAMAGED SKIN, FABRICATED, PRIMED, PAINTED AND INSTALLED PATCH.  LEAK CHECKED GOOD.
